MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004218500
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis.Device evaluation observed the strain relief guard over cord in good physical shape.No damage was noted on cord¿s insulation jacket.The pedal presses down evenly with normal clicking sound.Connector to maestro was in good physical shape.Pins were observed to be straight and grounding shield was intact.Using an ohm meter, the foot switch was placed on the floor and activated.The switch turned on and off with no issues.The cord was pulled and flexed along the length and near the connector and pedal¿s strain reliefs and no issues were observed.The foot switch passed all testing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
 
Event or Problem Description
It was reported that a device deactivation issue occurred.A maestro foot switch failed to deactivate even after use.The console needed to be shut down in order to deactivate the device.There was no patient involved during the event.

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key6990672
Report Number2134265-2017-11087
Device Sequence Number684186
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004218500
Device Catalogue Number21850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1